# SDR SIMA20121205010

- Difficulty date: January 5, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,675 hours, 24,238 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION UPON INSERTION PIN BROKE ON THE RIGHT EMERGENCY FLASHLIGHT AFT EQUIPMENT STOWAGE UNIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRING AT SPLICE 3557 FOR EMERGENCY FLASHLIGHT REF EMB 145 SWPM 20-23-00 EMERGENCY FLASHLIGHT AT AFT RIGHT EQUIPMENT STOWAGE OPS CHECKS GOOD REF EMB 145 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
